# SDR UPS02538277

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-UNABLE TO PRESSURIZE.  MX SECURED L1 DOOR SWITCH BRACKET.  REPLACED PROX SWITCH MOUNTING BRACKET IAW 757 SRM 51-40-02.
